Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/1810
Title: Non-Markovian Gain in Quanyum-Dot Semiconductor Lasers
Authors: Khursan Amin H.
Abbud، Hamid I.
Hannun، Falah H.
Subject: Quantum dots;Semiconductor lasers
Issue Date: 2007
Publisher: عمادة البحث العلمي والدراسات العليا - جامعة اليرموك
Description: أبحاث اليرموك : سلسلة العلوم الأساسية و الهندسية
2007, Vol. 16, Issue 2, p337-346
Document Type: Article
Language: ENG
Appears in Collections:Abhath Al-Yarmouk Basic Science & Engineering - AYBSE

Files in This Item:
File SizeFormat 
445266.pdf123.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.